# SDR AU000763

- Difficulty date: July 25, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: MX469871
- Condition: Failed
- Location: Te Flap Actuator
- Part time: 29,917 cycles
- Component: Te Flap Actuator, Vickers, 569670
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) TRAILING EDGE HYDRAULIC FLAP DRIVE MOTOR DRIVE SHAFT BEARING FAILED.
